# SDR AALA201910249015

- Difficulty date: October 18, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N939NN
- Make and model: Boeing 737823
- Aircraft serial: 33491
- Aircraft time: 18,988 hours, 7,207 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: BAC1496377
- Condition: Corroded
- Location: Bs 727d-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: LH TRANSITION ANGLE CORRODED AT 727D-847, LBL24. REMOVED AND REPLACED TRANSITION ANGLE IAW SRM 53-00-53-2R.
